# SDR UIEA2018111642612

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,273 hours, 20,757 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Control Valve
- Part number: 97980612
- Part serial: 2049C
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE SURGE CONTROL VALVE AND INSTALL TROUBLESHOOTING SURGE CONTROL VALVE FOR TROUBLESHOOTING PURPOSES.( REMOVED AND REPLACED APU SURGE CONTROL VALVE IAW B767 AMM 49-53-01. PERFORMED SATISFACTORY OPS AND LEAK CHECK, NO DEFECTS NOTED. )
